Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 165053, 7 pages
http://dx.doi.org/10.1155/2015/165053
Research Article

The Best Approximation Theorems and Fixed Point Theorems for Discontinuous Increasing Mappings in Banach Spaces

1 School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China
2 College of Information Sciences and Engineering, Shandong Agricultural University, Tai’an, Shandong 271018, China
3 Department of Mathematics and Statistics, Curtin University of Technology, Perth, WA 6845, Australia

Received 20 June 2014; Revised 30 September 2014; Accepted 30 September 2014

Academic Editor: Poom Kumam

Copyright © 2015 Dezhou Kong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dezhou Kong, Lishan Liu, and Yonghong Wu, “The Best Approximation Theorems and Fixed Point Theorems for Discontinuous Increasing Mappings in Banach Spaces,” Abstract and Applied Analysis, vol. 2015, Article ID 165053, 7 pages, 2015. https://doi.org/10.1155/2015/165053.